# SDR AALA202304277414

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 36,063 hours, 13,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 EMERGENCY POWER SUPPLY UNITS FAILED TEST. MAINTENANCE REPLACED 3 EMERGENCY POWER SUPPLY UNITS PER AMM 33-51-38.
